MathSciNet Relay Station
MathSciNet bibliographic data
MR2020110 (2004j:35046) 35F20 (35B40 35Q58 76B15)
McKean, Henry P. Breakdown of the Camassa-Holm equation. Comm. Pure Appl. Math. 57 (2004), no. 3, 416–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement